# SDR ASAA2012091492883

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 1,245 hours, 382 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GROUND, RT PACK LIGHT ILLUMINATES DURING RECALL.  EXTINGUISHES WITH MASTER CAUTION RESET, QRH FOLLOWED.  CONFIRMED DISCREPANCY, RT PACK LT ILLUMINATED UPON RECALL & EXTINGUISHES WITH MASTER CAUTION RESET.  FOUND NR 2 PACK/ZONE TEMP CONTROLER WITH TCV.  THIS PACK FAULT LIGHT ON WHEN PREV FLT HISTORY BUTTON PRESSED.  PERFORMED PACK/ZONE TEMP CONTROLER BITE TEST OF BOTH NR 1 & NR 2 UNITS IAW AMM 21-61-00.  BOTH OPS NORMAL AND ALL FAULT LIGHTS REMAIN EXTINGUISHED.  RT PACK LT REMAINS EXTINGUISHED UPON RECALL.  NO HISTORY LAST 30 DAYS.  GROUND VERIFICATION TEST SUCCESSFUL.
